EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 1; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0210 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-02172 d10: (b)(6) 02-012-44-1009 - logic tibia implant psc insert, sz 1, 9mm.(b)(6) 02-012-41-1010 - logic tibia trap tray cem sz 1f/1t.(b)(6) 200-02-29 - three peg patella 29mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02172.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that approximately 50 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, pain, and osteolysis.Post operative diagnosis noted osteolysis and loosening of the femoral component.Surgeon performed a revision of the femoral and tibial components.No further issues or complications were reported.The patient left the operating room in stable condition.No additional information is available.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02172.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: g4, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".